Count data models with variance of unknown form

An application to a hedonic model of worker absenteeism

M.A. Delgado, T.J. Kniesner

    Research output: Contribution to journalArticleScientificpeer-review

    Original languageEnglish
    Pages (from-to)41-49
    Number of pages9
    JournalThe Review of Economics and Statistics
    Volume79
    Issue number1
    Publication statusPublished - 1997

    Cite this

    @article{29fe1fce47d943dc9cf0abf00c241f86,
    title = "Count data models with variance of unknown form: An application to a hedonic model of worker absenteeism",
    author = "M.A. Delgado and T.J. Kniesner",
    note = "Pagination: 9",
    year = "1997",
    language = "English",
    volume = "79",
    pages = "41--49",
    journal = "The Review of Economics and Statistics",
    issn = "0034-6535",
    publisher = "MIT Press Journals",
    number = "1",

    }

    Count data models with variance of unknown form : An application to a hedonic model of worker absenteeism. / Delgado, M.A.; Kniesner, T.J.

    In: The Review of Economics and Statistics, Vol. 79, No. 1, 1997, p. 41-49.

    Research output: Contribution to journalArticleScientificpeer-review

    TY - JOUR

    T1 - Count data models with variance of unknown form

    T2 - An application to a hedonic model of worker absenteeism

    AU - Delgado, M.A.

    AU - Kniesner, T.J.

    N1 - Pagination: 9

    PY - 1997

    Y1 - 1997

    M3 - Article

    VL - 79

    SP - 41

    EP - 49

    JO - The Review of Economics and Statistics

    JF - The Review of Economics and Statistics

    SN - 0034-6535

    IS - 1

    ER -